# SDR HALA2012062300160

- Difficulty date: June 23, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N481HA
- Make and model: Boeing 717-200
- Aircraft serial: 55126
- Aircraft time: 17,461 hours, 42,042 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR LIGHT NOT SHOWING DOWN AND LOCKED.  REPLACED LT MAIN GEAR PROX SENSOR ASSY IAW AMM 32-61-04, PSEU RTS PASSED.  OK FOR SVC.
